Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 101, NWS Raleigh, NC

June 20, 2019Edgecombe County, Halifax County, Nash County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 20, 2019, 4:17 PM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 4:17 PM EDT (20:17 UTC)
Expired
Jun 20, 2019, 5:00 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC

The radar

The Raleigh/Durham radar (KRAX), 91 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:20 PM EDTTSTM WND DMG3 Ssw Battleboro, NCEXTENSIVE TREES, POWER LINES, AND POWER POLES DOWN AT THOMAS A BETTS PKWY AND US 301 S NEAR NORTH CAROLINA WESLEYAN COLLEGE.
Jun 20, 4:20 PM EDTTSTM WND DMG3 Ssw Battleboro, NCEXTENSIVE TREES, POWER LINES, AND POWER POLES DOWN AT THOMAS A BETTS PKWY AND US 301 S NEAR NORTH CAROLINA WESLEYAN COLLEGE.
Jun 20, 4:25 PM EDTTSTM WND DMG1 Ssw Dortches, NCDOWNED TREES IMPEDING TRAFFIC ON I95 NORTHBOUND NEAR MILE MARKER 140 IN ROCKY MOUNT.
Jun 20, 5:00 PM EDTTSTM WND GST 502 Nne Tarboro, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:49 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.3 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1290 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1290 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

510 
WUUS52 KRAH 202017
SVRRAH
NCC065-083-127-202100-
/O.NEW.KRAH.SV.W.0101.190620T2017Z-190620T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
417 PM EDT Thu Jun 20 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Nash County in central North Carolina...
  Edgecombe County in central North Carolina...
  Southeastern Halifax County in central North Carolina...

* Until 500 PM EDT

* At 416 PM EDT, a severe thunderstorm was located near Dortches, or
  near Nashville, moving east at 65 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Law enforcement. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Rocky Mount, Tarboro, Nashville, Scotland Neck, Dortches, Bailey,
  Red Oak, Princeville, Sharpsburg and Spring Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3586 7735 3585 7779 3587 7783 3584 7784
      3584 7790 3581 7797 3578 7811 3582 7826
      3594 7818 3627 7743 3624 7738 3621 7738
      3616 7727 3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2016Z 262DEG 56KT 3603 7792 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES
1 follow-up statement
221 
WWUS52 KRAH 202049
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
449 PM EDT Thu Jun 20 2019

NCC127-202059-
/O.CAN.KRAH.SV.W.0101.000000T0000Z-190620T2100Z/
Nash NC-
449 PM EDT Thu Jun 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NASH COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3586 7735 3589 7764 3603 7761 3609 7758
      3620 7744 3624 7738 3621 7738 3616 7727
      3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2049Z 258DEG 36KT 3605 7742 

$$

NCC065-083-202100-
/O.CON.KRAH.SV.W.0101.000000T0000Z-190620T2100Z/
Edgecombe NC-Halifax NC-
449 PM EDT Thu Jun 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN EDGECOMBE AND SOUTHEASTERN HALIFAX COUNTIES...

At 449 PM EDT, a severe thunderstorm was located near Scotland Neck,
or 12 miles northeast of Tarboro, moving east at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Law enforcement. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Tarboro, Scotland Neck, Princeville, Hobgood, Speed and Leggett. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3610 7724 3609 7731 3600 7741 3590 7734
      3586 7735 3589 7764 3603 7761 3609 7758
      3620 7744 3624 7738 3621 7738 3616 7727
      3612 7724 3612 7725 3611 7723
TIME...MOT...LOC 2049Z 258DEG 36KT 3605 7742 

HAIL...<.75IN
WIND...60MPH
 
$$

BLAES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:25 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 20, 3:25 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
325 PM EDT Thu Jun 20 2019

.SYNOPSIS...
A surface cold front will cross central NC overnight. High pressure
will build into the region from the north, advecting a drier and
more stable air mass for Friday into Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1040 AM Thursday...

...Severe thunderstorms appear likely this afternoon through early
evening across central NC...

A significant early summer severe weather event appears likely this
afternoon through early evening across central NC. The main severe
weather hazards will be damaging wind gusts as high as 65 mph, large
hail and frequent lightning strikes.

12Z upper air analysis depicts a decent low-mid level jet crossing
the Deep South/TN Valley with a 40-45kt jet crossing MS/AL this
morning and a 40kt mid level jet overhead. The kinematics are in
place to support organized convection with effective bulk shear
expected to be 35-40kts this afternoon/early evening. Strong
insolation this morning through early afternoon will prime the
atmosphere with surface based CAPE projected to be as high as 3000
j/kg and mixed layer CAPE 1200-1500 J/kg. With sfc temperatures
warming into the low-mid 90s, anticipate low level lapse rates on
the order of 8.5-9 deg C/km, highly supportive of damaging
convective wind gusts. Additionally, model soundings for this
afternoon depict CAPE in the favored hail growth zone as high as 700-
800 J/kg. This suggest a decent threat for large hail along with
frequent cloud-to-ground lightning strikes. Finally, synoptic lift
will be increasing this afternoon as central NC will be in the right
entrance region of a 110+kt upper jet lifting newd across the
central Appalachians.

Expect main convective mode to be broken bands of convection with an
isolated supercell or two possible out ahead of the banded
convection.

Current PoP forecast appears to have a good handle on the coverage.
May adjust the timing (slightly slower than earlier forecast) though
the bulk of the convective activity will occur in the 4 PM-9 PM time
frame.

A broken band of convection will depart our eastern periphery prior
to 03Z. A surface cold front will drift across the region overnight
through early Friday. Cannot rule out an isolated shower or two
along the front though the atmosphere will be drying out in the
mid/upper levels of the atmosphere after 06Z.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 325 PM Thursday...

A slightly drier, more stable air mass will overspread central NC
Friday. NW sfc winds will be breezy thanks to the difference in
pressure between an area of high pressure over the OH Valley, and a
low pressure system off of the New England coast. The low level cold
air advection will be abated somewhat by the downslope component.
Thus, afternoon temperatures will just be about 3 degrees cooler
than highs recorded today. Highs Friday should vary from the mid 80s
north to around 90 south.

Mid/high level clouds will increase from the NW late Friday night as
convective debris from convection that develops over the OH Valley.
Otherwise expect mild conditions with temperatures in the 60s.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 1230 PM Thursday...

Not much structural changes to the long term portion of the
forecast. 06z models have trended a bit further east with the
possible MCV type system, forecast to spill southeast out of the
Ohio valley, crossing central NC around peak heating Saturday. Have
trended POPs further east in response, with showers/storms likely
lingering into early Sunday, especially across the western zones. If
this scenario were to come true, temps would struggle to reach the
80 degree mark across much of the area due to persistent cloud cover
and lingering precipitation. With inherent uncertainties in MCV type
forecasts 48 hours+, have sided closer to climatology with my high
Ts on Saturday, topping out in the mid to upper 80s (north) with low
90s (south). This could, however, be on the magnitude of 6 to 10
degree too warm depending on the ultimate track and intensity of the
MCV. Elsewhere, have trended a bit drier early next work-week with
mid to upper level ridging winning out. Most of next week, however,
the mid Atlantic region will remain in the battle ground region
between the western periphery of the ridge (centered to our SE) and
the best upper-level jet support (to our N). Thus, slight changes in
either direction could shift the forecast considerably.

Previous valid discussion...

Saturday morning a strong upper level low will be located over
Newfoundland and Labrador with mid-level heights quickly rising over
the Great Lakes. For central North Carolina a leftover cold front
will be stalled near the SC/ NC border. The main question for
Saturday morning remains vorticity that is scheduled to break off
from an upper level low located near ND. The overall thinking is for
this wedge of PV to dive southeast towards NC/ SC Saturday. The
ECMWF, GFS, NAM, and CMC all show this happening in one form or
another. The general track of the PV and some type of MCS appears to
be anywhere from GA to NC. The current predictability with this
event remains extremely low at this point, so for now have kept
mostly chance PoPs Saturday.

Saturday evening into Sunday morning another weak disturbance is
forecast to push across the area in the NW flow with even lower
confidence on the eventual track and strength of this wave. Monday
into Tuesday mid-level ridging will move overhead as the next
shortwave approaches the Great Lakes. Out ahead of this next wave
precipitation chances will decrease slightly as mid-level ridging
temporarily increases. Forecast soundings for both days show a low
level CAP forming with a skinny CAPE profile. 850 mb temperatures
Monday and Tuesday also rise to around 20 degrees C which will
support high temperatures in the low to mid 90s. The above likely
means that Monday and Tuesday will be relatively warm with lower
chances of convection. Tuesday into Wednesday the wave will eject
northeast into Canada with temperatures continuing above normal for
central NC.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 230 PM Thursday...

Variable aviation conditions expected across central NC through this
evening. While VFR conditions exists across the region this
afternoon, scattered-numerous showers and thunderstorms will
traverse the region through 01Z. In proximity of the heavier showers
and storms, anticipate IFR/LIFR parameters along with sfc wind gusts
between 40-50kts and some hail.

After 03Z, anticipate VFR conditions with sfc winds 7-10kts with
infrequent gusts around 20kts. The VFR conditions will persist
through Friday night. While VFR conditions expected through the
weekend into early next week, a series of upper level disturbances
will move southeastward across our region. These disturbances
interacting with an increasingly moist and slightly unstable
atmosphere will cause clusters of showers/thunderstorms to occur,
with the first iteration possible Saturday morning-early afternoon.
In vicinity of the convection, MVFR/IFR conditions will be probable.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...JJM/BAH
AVIATION...WSS
Hazardous weather outlook, Jun 20, 4:11 PM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
411 PM EDT Thu Jun 20 2019

NCZ007>011-023>028-038>043-073>078-083>086-088-089-211000-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-Johnston-
Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-
Scotland-Hoke-Cumberland-Sampson-
411 PM EDT Thu Jun 20 2019

...SEVERE THUNDERSTORM WATCH 409 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions to their local law enforcement and ask them to relay
it to the National Weather Service in Raleigh.

NCZ021-022-211000-
Forsyth-Guilford-
411 PM EDT Thu Jun 20 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Scattered thunderstorms will cross the region this evening though
surface wind gusts should remain below 40 mph. Otherwise, hazardous
weather threat has diminished across the region.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 20, 3:54 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
354 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     6 SSE SNOW CAMP         35.78N 79.37W
06/20/2019                   CHATHAM            NC   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN.

&&

CC
Special weather statement, Jun 20, 3:54 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
354 PM EDT Thu Jun 20 2019

NCZ038-039-202100-
Randolph NC-Davidson NC-
354 PM EDT Thu Jun 20 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DAVIDSON AND RANDOLPH
COUNTIES UNTIL 500 PM EDT...

At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
High Rock Lake, or near Salisbury, moving east at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Asheboro, Lexington, Randleman, North Carolina Zoo, Seagrove,
Linwood, Denton, Franklinville, Gordontown and Newsom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3585 7968 3551 7964 3551 7997 3552 8019
      3555 8021 3558 8021 3568 8033 3572 8033
      3572 8042 3574 8045
TIME...MOT...LOC 1953Z 265DEG 32KT 3563 8037

23
Local storm report, Jun 20, 4:01 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
401 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     CHAPEL HILL             35.93N 79.04W
06/20/2019                   ORANGE             NC   EMERGENCY MNGR

            LONG STRETCH OF POWER LINES REPORTED DOWN
            ALONG EAST FRANKLIN ST. STARTING AT
            INTERSECTION WITH PLANT RD. TIME IS
            RADAR-ESTIMATED.

&&

AW
Special weather statement, Jun 20, 4:11 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Raleigh NC
411 PM EDT Thu Jun 20 2019

NCZ027-028-042-043-202100-
Edgecombe NC-Nash NC-Johnston NC-Wilson NC-
411 PM EDT Thu Jun 20 2019

...A STRONG THUNDERSTORM AND A QUICK MOVING OUTFLOW BOUNDARY WILL
AFFECT SOUTHERN NASH...SOUTHWESTERN EDGECOMBE...NORTHERN WILSON AND
NORTH CENTRAL JOHNSTON COUNTIES UNTIL 500 PM EDT...

At 410 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bunn, or 10 miles west of Nashville, moving east at 55 mph.

Dime size hail, wind gusts of 50 to 55 mph, and torrential downpours
will be possible with this storm.

Locations impacted include...
Rocky Mount, Wilson, Elm City, Bailey, Sharpsburg, Middlesex, Sims,
Emit, Tar River Reservoir and Willbanks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central North Carolina.

LAT...LON 3574 7772 3571 7845 3582 7826 3589 7821
      3596 7778
TIME...MOT...LOC 2010Z 266DEG 49KT 3594 7815

MORROW
Local storm report, Jun 20, 4:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     2 NE BURLINGTON         36.10N 79.43W
06/20/2019                   ALAMANCE           NC   PUBLIC

            TREE DOWN BLOCKING ROADWAY IN BURLINGTON
            NEAR VIRGINIA AVE. AND NORTH MAIN STREET.
            TIME ESTIMATED BASED ON RADAR.

&&

AW
Local storm report, Jun 20, 4:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     TSTM WND DMG     2 NE BURLINGTON         36.10N 79.43W
06/20/2019                   ALAMANCE           NC   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            NE BURLINGTON. TREE DOWN BLOCKING ROADWAY IN
            BURLINGTON NEAR VIRGINIA AVE. AND NORTH MAIN
            STREET. TIME ESTIMATED BASED ON RADAR.

&&

AW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 1:23 PM EDTSpecial Weather StatementRAHForsyth52 min
Jun 20, 1:43 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford62 min
Jun 20, 2:10 PM EDTSpecial Weather StatementRAHDavidson65 min
Jun 20, 2:19 PM EDTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph56 min
Jun 20, 2:33 PM EDTSpecial Weather StatementRAHJohnston57 min
Jun 20, 2:33 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Granville, Guilford, Orange, Person57 min
Jun 20, 3:06 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Person, Vance, Wake and 1 more39 min
Jun 20, 3:14 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Guilford, Orange, Randolph46 min
Jun 20, 3:15 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wilson24 min
Jun 20, 3:38 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake37 min
Jun 20, 3:41 PM EDTSevere Thunderstorm WarningRAHHalifax, Nash, Warren64 min
Jun 20, 3:54 PM EDTSpecial Weather StatementRAHRandolph66 min
Jun 20, 4:00 PM EDTSevere Thunderstorm WarningRAHChatham, Wake45 min
Jun 20, 4:11 PM EDTSpecial Weather StatementRAHNash49 min
Jun 20, 4:30 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph30 min
Jun 20, 4:31 PM EDTSpecial Weather StatementRAHHarnett, Lee59 min
Jun 20, 4:49 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson56 min
Jun 20, 4:57 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Moore, Randolph48 min
Jun 20, 5:01 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly44 min
Jun 20, 5:29 PM EDTSpecial Weather StatementRAHScotland46 min
Jun 20, 5:35 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Montgomery, Moore, Randolph40 min
Jun 20, 5:42 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Wake63 min
Jun 20, 5:52 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore38 min
Jun 20, 6:08 PM EDTSevere Thunderstorm WarningRAHChatham, Lee21 min
Jun 20, 6:27 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson15 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.